# SDR 04FDEA02499

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 69,161 hours, 27,826 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: CF66D
- Part serial: 451136
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-7120-79336 ENGINE MOUNTS ALIGNMENT PIN MINOR CORROSION REPAIR.  COMPLIED WITH EA 8-7120-79336.
